# SDR DALA2016112509299

- Difficulty date: April 19, 2015
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N983DL
- Make and model: Doug MD-88
- Aircraft serial: 53274
- Aircraft time: 67,138 hours, 48,296 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 215-220
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE LEFT SEAT TRACK LBL 44, BS 215 - 220.   THE SEAT TRACK WAS REPAIRED, TREATED, AND PAINTED IAW SRM.
